| Model Number |
MICL13.2 |
| Medical Device Problem Code |
Torn Material (3024)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/27/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Visual inspection of the returned product found a piece of one haptic torn off and missing.The lens was returned in liquid.Based on the complaint history and product evaluation, a specific root cause of the event could not be determined.(b)(4).
Event or Problem Description
The reporter stated the surgeon was inserting a 13.2mm micl13.2 implantable collamer lens, -8.0 diopter, and the lens was torn in the injector.There was no patient contact or injury.